MAUDE Adverse Event Report: Airlife Vital Signs; Vital Signs Adult Anesthesia Breathing Circuit

Airlife Vital Signs; Vital Signs Adult Anesthesia Breathing Circuit
Model Number A4F52014
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Malfunction

Brand Name
Vital Signs
Common Device Name
Vital Signs Adult Anesthesia Breathing Circuit
Manufacturer (Section D)
Airlife
2710 north ridge dr nw
ste a
grand rapids MI
Manufacturer (Section G)
SUN MED-MEXICALI
productos urologos de mexico s
no. 85 parque indus. mexicali
mexicali baja california, mx, mex 84160
MX   84160
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key50150104
Report Number1314417-2026-00050
Device Sequence Number9261461
Product Code CAI
UDI-Device Identifier10889483592076
UDI-Public(01)10889483592076(10)0004350994
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA4F52014
Device Catalogue NumberA4F52014
Device Lot Number0004350994
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown